Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Kodaira vanishing for singular varieties


Authors: Donu Arapura and David B. Jaffe
Journal: Proc. Amer. Math. Soc. 105 (1989), 911-916
MSC: Primary 14F15; Secondary 14F05, 32L20
MathSciNet review: 952313
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ X$ is a complex projective variety with an ample line bundle $ L$, we show that $ {H^i}(X,{L^{ - 1}}) = 0$ for any $ i{\text{ < codim[Sing(}}X{\text{)]}}$, provided that $ X$ satisfies Serre's condition $ {S_{i + 1}}$. We also give examples to show that these results are sharp. Finally, we prove a vanishing theorem (for $ {H^1}$) for seminormal varieties


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14F15, 14F05, 32L20

Retrieve articles in all journals with MSC: 14F15, 14F05, 32L20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0952313-8
PII: S 0002-9939(1989)0952313-8
Keywords: Vanishing theorem, seminormal
Article copyright: © Copyright 1989 American Mathematical Society